This paper is devoted to general balance laws (with a possibly non-local source term) with a non-characteristic boundary. Basic well posedness results are obtained. New uniqueness results for the solutions to conservation and/or balance laws with boundary are also provided.

Colombo, R., & Guerra, G. (2010). On general balance laws with boundary. JOURNAL OF DIFFERENTIAL EQUATIONS, 248(5), 1017-1043 [10.1016/j.jde.2009.12.002].

On general balance laws with boundary

GUERRA, GRAZIANO
2010

Abstract

This paper is devoted to general balance laws (with a possibly non-local source term) with a non-characteristic boundary. Basic well posedness results are obtained. New uniqueness results for the solutions to conservation and/or balance laws with boundary are also provided.
No
Articolo in rivista - Articolo scientifico
Scientifica
Balance laws; Conservation laws on networks;
English
Colombo, R., & Guerra, G. (2010). On general balance laws with boundary. JOURNAL OF DIFFERENTIAL EQUATIONS, 248(5), 1017-1043 [10.1016/j.jde.2009.12.002].
Colombo, R; Guerra, G
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10281/8067
Citazioni
  • Scopus 24
  • ???jsp.display-item.citation.isi??? 28
Social impact